# SDR CALA0100368

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 18,707 hours, 9,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND NUT PLATE HOLES AT STA 986, RBL 4.  THE CORROSION WAS CLEANED AND A STRAP REPAIR WAS INSTALLED IAW SRM 53-00-51, FIGURE 203.
